have only been taking tramadol no other medications, it has been 10 days and still getting the soreness. i am in the fitness industry so am struggling have gone from being able to do a half marathon to not even running a km. I went to see my gp and they just want me to do blood tests, i told them it was the withdrawals and they told me to take neurofen + for the muscle soreness, this is the most horrible fatigue and i am a single mum so that makes it harder to function..
If the muscle soreness is drug-related (rare), then the only solution is to decrease the dose or switch medications.
Consider adding another pain medication (ie Tylenol, Advil) so that you can get away with a smaller Tramadol SR dose.
If you found this answer helpful, don't forget to click the thumbs up icon!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2012 • 6 answers
Posted 25 Jun 2012 • 3 answers
Posted 2 Sep 2015 • 2 answers
I stopped taking tramadol two weeks ago and I'm experiencing depression and aggression and fatigue.?
Posted 19 May 2016 • 4 answers
Posted 13 Nov 2016 • 1 answer